Moduli space of principal sheaves over projective varieties



Downloads per month over past year

Sols, Ignacio and Gómez, Tomás L. (2005) Moduli space of principal sheaves over projective varieties. Annals of Mathematics, 161 (2). pp. 1037-1092. ISSN 0003-486X

[thumbnail of Sols06libre.pdf]

Official URL:


Let G be a connected reductive group. The late Ramanathan gave a notion of (semi)stable principal G-bundle on a Riemann surface and constructed a projective moduli space of such objects. We generalize Ramanathan's notion and construction to higher dimension, allowing also objects which we call semistable principal G-sheaves, in order to obtain a projective moduli space: a principal G-sheaf on a projective variety X is a triple (P, E, psi), where E is a torsion free sheaf on X, P is a principal G-bundle on the open set U where E is locally free and psi is an isomorphism between E vertical bar(U) and the vector bundle associated to P by the adjoint representation.

Item Type:Article
Uncontrolled Keywords:Compact riemann surface; Unitary vector bundles; Algebraic-curves
Subjects:Sciences > Mathematics > Algebra
ID Code:20368
Deposited On:13 Mar 2013 16:27
Last Modified:03 Oct 2018 14:02

Origin of downloads

Repository Staff Only: item control page